napsgeareudomestic
bannednutrition

abnormal pain

cmb5017

Active member
Member
Heres the problem. Just got some sus 500. Pinned in my vastus lateralis (side. Leg muscle) 1cc...pin site fine but my rectus fermolis muscle (middle leg right beside it) hurts like a fucking bitch...cant hardly walk, been 3 days.it feels hard too. Im veteran on this so im pretty confident my site injection was on point. And im very hygienic, so though possible, I dont think it was a dirty shot. Any thoughts on possible culprits? Never done sus 500 before only 250. The only time ive ever experienced such ache was with 2cc of T-300 back in the day.
 
P

PHURIOUS

Guest
Ya its because of the dosage. Im not a believer in super high fosages which requires a high amount of solvent to hold. Which is where the pain is comingg from. You are better off injecting sust 250 at 2cc. It would be smooth and painless. No reason to do high dosage gear. Its always a recipe for pain


PHURIOUS PHARMA
 

RickRock

Community Leader
VIP Moderator
Sustanon can be bad as it is at 250mg. Higher concentrations ate going to make that even worse. 500mg per ml sustanon doesn't sound like a good time to me
 

cmb5017

Active member
Member
Thanks for the input guys. Its almost back to normal now. I pinned my shoulder yesterday and its only slightly sore which is normal. Something obviously went wrong that day, just cant seem to put my finger on it. You all know just one piece of dust on that needle can cause a bad day.maybe I hit a nerve or got close to one..but if thats the case I feel it would have swole up. So not sure. I had also thought about possibly that I got some bad gear..however I dont want to jump the gun with a bad review on something that might have been my mistake.
 
Top